# SDR TRAX200600175

- Difficulty date: May 7, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 17,057 hours, 14,284 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O IN LFT, GOT A FLAP FAIL MSG JUST AFTER ROTATING, FLAPS WERE AT 20 DEGREES.  NEVER MOVED FLAP HANDLE.  DIVERTED TO BTR.  EN ROUTE TO ATL A/C DIVERTED TO BTR DUE TO MTC.
